# SDR IPXA2024052145527

- Difficulty date: April 4, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0849
- Aircraft time: 24,177 hours, 14,430 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cover Plate
- Part number: UPS3810718210
- Condition: Cracked
- Location: Frm 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: MULTIPLE CRACKS FOUND ON F40 L/W LOWER RADIUS HOLE AROUND 9-11 O'CLOCK FACING FOWARD. INSTALLED REPAIR PARTS IAW DRAWING R53810798 REV C AND SRM 51-40-21 AND EO 64579-JIC003 REV 1. RE-INSTALLED RIB AND INTERCOSTAL AT FR 40 L/E IAW SRM 51-40-21 AND EO 64579-JIC003 REV 1. REVIEWED.
